MathSciNet Relay Station
MathSciNet bibliographic data
MR965945 (89k:47048) 47B38 (47A35 47D05)
Sine, Robert Weakly constricted operators and Jamison's convergence theorem. Proc. Amer. Math. Soc. 106 (1989), no. 3, 751–755.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement